MathSciNet Relay Station
MathSciNet bibliographic data
MR1233190 (94g:35088) 35J60 (35B65)
Lieberman, Gary M. Sharp forms of estimates for subsolutions and supersolutions of quasilinear elliptic equations involving measures. Comm. Partial Differential Equations 18 (1993), no. 7-8, 1191–1212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement